# SDR SWIA201439470

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 44,611 hours, 63,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shear Tie
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FUEL ACCESS PANEL HAS ONE CRACKED SKIN SUPPORT ON STRINGER FWD AND MIDDLE OF OF FUEL ACCESS PANEL.  R & R SKIN CLEAT AT LOWER LT WING NEAR NR 1 FUEL ACCESS PANEL IAW AMM AND SRM.
